EconPapers    
Economics at your fingertips  
 

Nodal Solutions for Some Second-Order Semipositone Integral Boundary Value Problems

Huiqin Lu, Yang Wang and Yansheng Liu

Abstract and Applied Analysis, 2014, vol. 2014, 1-6

Abstract:

Using bifurcation techniques, we first prove a global bifurcation theorem for nonlinear second-order semipositone integral boundary value problems. Then the existence and multiplicity of nodal solutions of the above problems are obtained. Finally, an example is worked out to illustrate our main results.

Date: 2014
References: Add references at CitEc
Citations:

Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2014/951824.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2014/951824.xml (text/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:951824

DOI: 10.1155/2014/951824

Access Statistics for this article

More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2025-03-19
Handle: RePEc:hin:jnlaaa:951824